Table of Contents Author Guidelines Submit a Manuscript
Research Article
Mathematical Problems in Engineering
Volume 2015, Article ID 182350, 1 page
http://dx.doi.org/10.1155/2015/182350
Corrigendum

Corrigendum to “Structural Properties of the Unobservable Subspace”

1Departamento de Ingeniería de Sistemas y Automática, Universidad Politécnica de Cartagena, Campus Muralla del Mar, 30203 Cartagena, Spain
2Departamento de Informática y Sistemas, Facultad de Informática, Universidad de Murcia, Campus de Espinardo, 30071 Murcia, Spain

Received 20 October 2015; Accepted 27 October 2015

Copyright © 2015 Juan Ignacio Mulero-Martínez and Alfonso Baños. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Juan Ignacio Mulero-Martínez and Alfonso Baños, “Corrigendum to “Structural Properties of the Unobservable Subspace”,” Mathematical Problems in Engineering, vol. 2015, Article ID 182350, 1 pages, 2015. https://doi.org/10.1155/2015/182350.